Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 162429, 7 pages
http://dx.doi.org/10.1155/2013/162429
Research Article

Some New Recurrence Relations Concerning Jacobi Functions

1Department of Mathematics, College of Sciences, Taibah University, P.O. Box 30002, Al Madinah AL Munawara, Saudi Arabia
2Department of Mathematics, College of Sciences, King Khalid University, Mohayil, Saudi Arabia

Received 6 December 2012; Revised 15 January 2013; Accepted 29 January 2013

Academic Editor: Baoding Liu

Copyright © 2013 Hatem Mejjaoli and Ahmedou Ould Ahmed Salem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. H. Koornwinder, “Jacobi functions and analysis on noncompact semi simple Lie groups,” in Special Functions: Group Theoretical Aspects and ApplicaTions, R. A. Askey, T. H. Koornwinder, and W. Schempp, Eds., D. Reidel, Dordrecht, The Netherlands, 1984. View at Google Scholar
  2. H. Exton, “Some new summation formulae for the generalised hypergeometric function of higher order,” Journal of Computational and Applied Mathematics, vol. 79, no. 2, pp. 183–187, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Exton, “Summation formulae involving the Laguerre polynomial,” Journal of Computational and Applied Mathematics, vol. 100, no. 2, pp. 225–227, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Neher, “A note on a sum associated with the generalized hypergeometric function,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 1527–1534, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Tremblay and B. J. Fugère, “Products of two restricted hypergeometric functions,” Journal of Mathematical Analysis and Applications, vol. 198, no. 3, pp. 844–852, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Flensted-Jensen and T. H. Koornwinder, “Jacobi functions: the addition formula and the positivity of the dual convolution structure,” Arkiv för Matematik, vol. 17, no. 1, pp. 139–151, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I. S. Gradshteyn and I. M. Ryzhik, Table of Integrals, Series, and Products, Fourth edition prepared by Ju. V. Geronimus and M. Ju. Ceĭtlin. Translated from the Russian by Scripta Technica, Inc. Translation edited by Alan Jeffrey, Academic Press, New York, NY, USA, 1965. View at MathSciNet
  8. T. Koornwinder, “A new proof of a Paley-Wiener type theorem for the Jacobi transform,” Arkiv för Matematik, vol. 13, pp. 145–159, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. N. Lebedev, Special Functions and Their Applications, Dover, New York, NY, USA, 1972. View at MathSciNet
  10. S. G. Samko, “On some index relations for Bessel functions,” Integral Transforms and Special Functions, vol. 11, no. 4, pp. 397–402, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G. N. Watson, A Treatise on the Theory of Bessel Functions, Merchant Books, 2008.
  12. N. Ben Salem and K. Trimèche, “Mehler integral transforms associated with Jacobi functions with respect to the dual variable,” Journal of Mathematical Analysis and Applications, vol. 214, no. 2, pp. 691–720, 1997. View at Publisher · View at Google Scholar · View at MathSciNet